# SDR AALA20060297

- Difficulty date: May 12, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - DURING IDLE POWER DESCENT RIGHT HAND ENGINE BECAME INRESPONSIVE.  AT LEVEL OFF ADVANCED THROTTLE AND ENGINE N1 REMAINED AT 20 PERCENT.  RIGHT ENGINE GAS TEMPERATURE 200 DEGREES AND LOW FUEL FLOW.  ACCOMPLISHED QRH ENGINE FAILURE INFLIGHT SHUT DOWN CHECKLIST.  ENGINE WINDMILLED BUT WOULD NOT RESTART PER CHECKLIST.  DURING WINDMILL N1 APPROXIMATELY 20 PERCENT AND NORMAL OIL QUANTITY AND PRESSURE. N2 WAS 30 PERCENT DURING WINDMILL.  LANDED JFK WITHOUT INCIDENT.  REPLACED FUEL PUMP AND FUEL CONTROL FOR RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
